# SDR CA961112010

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50157
- Condition: Failed
- Location: Lt Windshield
- Component: Barbercol
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT THE LEFT HAND WINDSHIELD HEAT SYSTEM CIRCUIT BREAKER POPPED. INSPECTION FOUND THAT THE WINDSHIELD HEAT CONTROLLER FOR THE LEFT SIDE WAS NOT CONTROLLING THE TIME ON AND OFF, THUS THE WINDSHIELD WAS BEING HEATED LONGER THAN RECOMMENDED.
